Communication in Biomathematical Sciences

Communication in Biomathematical Sciences welcomes full research articles in the area of Applications of Mathematics in biological processes and phenomena. Review papers with insightful, integrative and up-to-date progress of major topics are also welcome. Authors are invited to submit articles that have not been published previously and are not under consideration elsewhere.

The editorial board of CBMS is strongly committed to promoting recent progress and interdisciplinary research in Biomatematical Sciences.

 


Vol 1, No 1 (2017)

Table of Contents

Articles

Mathematical models of dengue fever epidemiology: multi-strain dynamics, immunological aspects associated to disease severity and vaccines PDF
Maira Aguiar, Nico Stollenwerk 1-12
Estimation of time-space-varying parameters in dengue epidemic models PDF
Karunia Putra Wijaya 13-31
A Particle System Model for Dengue Transmission PDF
Mona Zevika, Edy Soewono, Oliver T.C. Tse 32-45
On Territorial Competition between Rhinoceros Sondaicus and Bos Javanicus at Ujung Kulon National Park PDF
Eric Harjanto 46-53
The role of top-predator in the preservation of coral reefs ecosystem PDF
Rina Ratianingsih, Nurul Ismawati, Juni Wijayanti Puspita, Agus Indra Jaya 54-61

Editorial

Editorial PDF
  i
Table of Contents PDF
  ii


ISSN: 2549-2896